Medical Questions > Nutrition > Vitamins Forum

chromium and constipation

Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
Could taking chromium cause constipation
Did you find this post helpful?
|

User Profile
replied January 22nd, 2008
Supporter
Yes, if you increase your intake of chromium too quickly it can cause bloating, diarrhea, and constipation. Or alternate between these symptoms. When did you start taking chromium? What dosage? and how often?
|
Did you find this post helpful?

replied February 16th, 2012
cinnamon/chromium
my dr.started me on cinnamon/chromium capsules for glucose control and cholestrol control. he started me at 1000 mg cinnamon 250 mg chromium . The dosage is 3 pills (1500 mg) at breakfast, lunch and 1000 mg for dinner, I find that now i'm constipated, would this be the reason why?? thanks. Also I do have about 1/4 cinnamon in my 2 cups morning coffee. help...
|
Did you find this post helpful?
Quick Reply